# SDR DHL2001705510

- Difficulty date: April 15, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- NLG WW RT SIDEWALL PANEL IS CRACKED BS 285.6 WL 158. CRACK RUNNING ALONG FASTENER ROWS-2 PLACES. INSTALLED DOUBLER REPAIR AT NLG WW RT SIDE FABRICATED EXTERNAL DOUBLER REPAIR AT NOSE WW RT SIDEWALL FROM BS 250 TO 294.5 AS PER B727 S/B 53-0065- MAT USED 2024 T3 .050 38 X 34 INCH LOT 35831 PO 83112359.  ALODINED AND PRIMED AS PER B727 SRM 51-10-2.  INSTALLED DOUBLER AS PER B727 SRM 51-30-2.
